# SDR AALA20111114TUL05

- Difficulty date: November 14, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N9413T
- Make and model: Doug DC-9-83
- Aircraft serial: 53188
- Aircraft time: 48,097 hours, 23,586 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

BNA - INFLIGHT PHL-DFW.  CREW REPORTED TAIL TEMPERATURE OVERHEAT LIGHT ILLUMINATED.  EMERGENCY DECLARED FLIGHT DIVERTED BNA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED DUCT 1684 AND REPAIRED LEAK ON RIGHT AIR CYCLE MACHINE.  SYSTEM GROUND CHECK NORMAL OPERATION.
